How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Family Physician Your Own Question
Family Physician
Family Physician, Doctor
Category: Medical
Satisfied Customers: 2592
Experience:  Emergency Medicine and Family Practice for over 26 years
1304720
Type Your Medical Question Here...
Family Physician is online now
A new question is answered every 9 seconds

I have some odd symptoms pop up, Sudden severe headache,

Customer Question

Hi, I have some odd symptoms pop up
JA: What are all the symptoms you're experiencing (e.g. loss of appetite, fever, rash)?
Customer: Sudden severe headache, severe itching, especially my scalp, severe rectal bleed (I have UC and Crohns both pretty bad), sweats, eye pain,, ears stopped up
JA: Is the headache episodic or daily? And what about nausea?
Customer: Sudden and severe, blinding and bulging my eyes. Nausea I deal with always, I had slight nausea earlier
JA: Anything else in your medical history you think the doctor should know?
Customer: Well, all the stomach stuff and , PE's, also giant blood clot in left leg goes from ankle throughout hip/pelvic region. Failed IVC filter, I have a bard power pump, have had an acute case of viral bronchitis for about 6 weeks
Submitted: 5 months ago.
Category: Medical
Customer: replied 5 months ago.
I don't think this question is eye doctor material. It's not retinal detachment or anything like that
Expert:  Dr. Phil, MD replied 5 months ago.

Hi, this is Dr Phil, here to assist you. I am Board Certified with over 10 years of experience. I will respond with my answer shortly. Thank you.

Expert:  Dr. Phil, MD replied 5 months ago.

How old are you?

what meds do you take?

Customer: replied 5 months ago.
TY, I'm 47, poor health. Topamax, Ativan, Wellbutrin, Advair,Singulair,Proair,Plaquinel, SulfaSalazine, Colace, Vitamin C, Norco, Phengran, butral, baclofen, Eliquis
Customer: replied 5 months ago.
I think that's it, but I may have missed something
Expert:  Dr. Phil, MD replied 5 months ago.

could it be med related?

Customer: replied 5 months ago.
I'm not sure, but with that ridiculous passel of meds, anything is possible. I started the Ativan/Wellbutrin 2 weeks ago, to replace the klonipin I had been taking for almost 10 years
Expert:  Dr. Phil, MD replied 5 months ago.

I think that would be the cause for sure

Customer: replied 5 months ago.
Cause for?
Customer: replied 5 months ago.
Cause for??
Customer: replied 5 months ago.
Expert:  Dr. Phil, MD replied 5 months ago.

Of your symptoms

Customer: replied 5 months ago.
Still waiting for a proper response, rather than a restate based on the details of information
Expert:  Dr. Phil, MD replied 5 months ago.

I'm saying it is a cause for your symptoms

Also wellbutrin increases anxiety which is probably playing a role

Customer: replied 5 months ago.
You're saying 'what' specifically is a cause for my symptoms? And, Wellbutrin is used to treat anxiety
Customer: replied 5 months ago.
Based on your language skills, I've concluded that you and others, I'm certain, are telecommuters/ marketers all working under the one licensed Md. You, personally have no credentials yourself?